# SDR SWIA200719300

- Difficulty date: November 29, 2007
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 12,856 hours, 11,211 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON LEADING EDGE PANEL IS  GOUGED, FOUND AT C-CHECK.  REPLACED AILERON PANEL PER CRJ200 SRM 51-40-11 PG 2 AND PG 4.
